# SDR ASAA2023122747038

- Difficulty date: December 27, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41731
- Aircraft time: 41,970 hours, 13,088 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 147A5810440
- Part serial: NSN
- Condition: Delaminated
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL P/N 147A5810-440 DELAMINATED. GROUNDED - YES. EVALUATED FLOOR PANEL P/N 147A5810-440 AND FOUND MULTIPLE MISSING/PEELING UPPER SURFACE AND 4EA DAMAGED INSERTS REQUIRING REPAIR IAW ASA B737-900ER SRM 53-00-50-1A-1. REPAIRED IAW ASA B737-900ER SRM 53-00-50-2R-0 AND SRM 53-00-50-2R-7.
